Loading…

Letter to the editor - Increased risk of ischemic heart disease in patients with bipolar disorder: A population-based study

Saved in:
Bibliographic Details
Published in:Journal of affective disorders 2021-11, Vol.294, p.481-482
Main Authors: Ge, Fan, MD, Huo, Zhenyu, MD, Lu, Yi, MD
Format: Article
Language:English
Subjects:
Citations: Items that this one cites
Online Access:Get full text
Tags: Add Tag
No Tags, Be the first to tag this record!
Description
Summary:
ISSN:0165-0327
1573-2517
DOI:10.1016/j.jad.2021.07.074